# SDR QXEA200601353

- Difficulty date: May 18, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 12,433 hours, 12,860 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: C3. RH ENGINE NACELLE FWD FRAME TOP SIDE WHERE CHAFE STRIP WAS REMOVED HAS LIGHT CHAFE DAMAGE FROM CHAFE STRIP, 2 EACH SPOTS - ONE LEFT, ONE RIGHT OF CENTER. MAINTENANCE REPAIRED IAW NDTM TASK 51-00-02-250-801, Q400 SRM 51-14-00-350-804, RD 8/4-54-345 AND HORIZON EA 6-54-412.
